Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1984, Volume 24, Number 9, Pages 1331–1345 (Mi zvmmf4318)  

This article is cited in 3 scientific papers (total in 3 papers)

Uniqueness of the solution of the first boundary value problem in an unbounded domain for a second-order parabolic equation

L. I. Kamynin


Full text: PDF file (1509 kB)

English version:
USSR Computational Mathematics and Mathematical Physics, 1984, 24:5, 32–40

Bibliographic databases:

UDC: 517.956.4
Received: 18.01.1983

Citation: L. I. Kamynin, “Uniqueness of the solution of the first boundary value problem in an unbounded domain for a second-order parabolic equation”, Zh. Vychisl. Mat. Mat. Fiz., 24:9 (1984), 1331–1345; U.S.S.R. Comput. Math. Math. Phys., 24:5 (1984), 32–40

Citation in format AMSBIB
\Bibitem{Kam84}
\by L.~I.~Kamynin
\paper Uniqueness of the solution of the first boundary value problem in an unbounded domain for a~second-order parabolic equation
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1984
\vol 24
\issue 9
\pages 1331--1345
\mathnet{http://mi.mathnet.ru/zvmmf4318}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=764205}
\zmath{https://zbmath.org/?q=an:0587.35043}
\transl
\jour U.S.S.R. Comput. Math. Math. Phys.
\yr 1984
\vol 24
\issue 5
\pages 32--40
\crossref{https://doi.org/10.1016/0041-5553(84)90152-6}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf4318
  • http://mi.mathnet.ru/eng/zvmmf/v24/i9/p1331

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Cherepova M.F., “O regulyarnosti reshenii kraevykh zadach dlya parabolicheskogo uravneniya vtorogo poryadka v vesovykh prostranstvakh geldera”, Differentsialnye uravneniya, 49:1 (2013), 79–79  mathscinet  zmath  elib
    2. V. F. Vil'danova, F. Kh. Mukminov, “Anisotropic uniqueness classes for a degenerate parabolic equation”, Sb. Math., 204:11 (2013), 1584–1597  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    3. V. F. Vil'danova, F. Kh. Mukminov, “Täcklind uniqueness classes for heat equation on noncompact Riemannian manifolds”, Ufa Math. J., 7:2 (2015), 55–63  mathnet  crossref  isi  elib
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:168
    Full text:97
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021